Home > Research > Analysis > Publications & Outputs
View graph of relations
  1. Published

    A general approach to heteroscedastic linear regression

    Leslie, D. S., Kohn, R. & Nott, D. J., 25/05/2007, In: Statistics and Computing. 17, 2, p. 131-146 15 p.

    Research output: Contribution to journalJournal articlepeer-review

  2. Published

    A general model for stochastic SIR epidemics with two levels of mixing.

    Ball, F. G. & Neal, P. J., 11/2002, In: Mathematical Biosciences. 180, 1-2, p. 73-102 30 p.

    Research output: Contribution to journalJournal articlepeer-review

  3. Published

    A history of conferences on Banach algebras

    Dales, H. G., 1998, Banach algebras '97 : proceedings of the 13th International Conference on Banach Algebras held at the Heinrich Fabri Institute of the University of Tübingen in Blaubeuren, July 20-August 3, 1997 . Albrecht, E. & Mathieu, M. (eds.). Berlin: Walter De Gruyter, p. 3-23 21 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNConference contribution/Paperpeer-review

  4. Published

    A household SIR epidemic model incorporating time of day effects

    Neal, P., 06/2016, In: Journal of Applied Probability. 53, 2, p. 489-501 13 p.

    Research output: Contribution to journalJournal articlepeer-review

  5. Published

    A matrix formulation of quantum stochastic calculus

    Belton, A. C. R., 1998, University of Oxford. 110 p.

    Research output: ThesisDoctoral Thesis

  6. Published

    A maximal theorem for holomorphic semigroups on vector-valued spaces.

    Blower, G., Doust, I. & Taggart, R., 2010, The AMSI-ANU Workshop on Spectral Theory and Harmonic Analysis : The Australian National University, Canberra, July 2009. Hassell, A., McIntosh, A. & Taggart, R. (eds.). 44 ed. Canberra: Australian National University, Vol. 44. p. 105-114 10 p. (Proceedings of the Centre for Mathematics and its Applications).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  7. Published

    A maximal theorem for holomorphic semigroups.

    Blower, G. & Doust, I., 03/2005, In: The Quarterly Journal of Mathematics. 56, 1, p. 21-30 10 p.

    Research output: Contribution to journalJournal articlepeer-review

  8. Published

    A measure-theory approach to the theory of dense hypergraphs

    Elek, G. & Szegedy, B., 10/2012, In: Advances in Mathematics. 231 , 3-4, p. 1731-1772 42 p.

    Research output: Contribution to journalJournal articlepeer-review

  9. Published

    A nonseparable amenable operator algebra which is not isomorphic to a {$C^*$}-algebra

    Choi, Y., Farah, I. & Ozawa, N., 10/03/2014, In: Forum of Mathematics, Sigma. 2, 12 p., e2.

    Research output: Contribution to journalJournal articlepeer-review

  10. Published

    A note on vacuum-adapted semimartingales and monotone independence

    Belton, A. C. R., 01/2005, Quantum Probability and Infinite Dimensional Analysis XVIII. Schuermann, M. & Franz, U. (eds.). Singapore: World Scientific, p. 105-114 10 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

Previous 1 2 3 4 5 6 7 8 ...55 Next

Back to top